Sensitive subject for women uti while tapering
« on: December 21, 2017, 10:39:59 am »
I have been seeing that allot of people tapering are getting UTI,s I’ve had two myself. Question is this from tapering changes, not enough fluids or bad hygiene. I’ll admit I think hygiene. I feel so sick and to be embarrassingly honest I don’t shower daily. I Just don’t have the energy. Anyone want to chime in on this subject please
I’ve been informed that some of the kooks are filing their FDA complaints multiple times. I’ve taken the liberty to forward the links, of cult members bragging they’ve filed more than once, to the FDA. No need to thank me. 🙂
Terror is damaging my soul -- I need hope -- please, anyone --
« on: January 09, 2017, 11:48:01 pm »
I live in New York City. I’m so afraid of everything I just sit in this one spot in my apartment and shiver. I really feel like I’m losing my mind. I know this is withdrawal –– I am 22 days out from jump off a 4 month clnoazepam taper. I am 27 years old and I want to die.
I’m in shock at what my life has become. Every second is nausea at the pure SHOCK of all I have lost and how I have been reduced to this screaming pile of guts. I used to be an ambitious writer I find myself laughing while crying because I feel like I’m turning psychotic from the pain. Like I’m turning dark, cold. Something inside of me has just been broken. SO damaged. How could anyone ever be the same? I am tired of hearing myself complain. I am tired of meditation and yoga and small pleasures and psychiatrists and therapy. A part of me believes that withdrawal has just revealed that black river beneath the street, the true knowledge of life’s inherent misery that we all incessantly distract ourselves from.
It’s not the severity of withdrawal. It’s how it NEVER LETS UP. It is the day after day, week after week, month after month state of terror. My eyes look like these two wounds, now––and all my friends are scared of me. I’m losing my resolve. I feel possessed by evil. I never believed in all of these ridiculous forces before and now my thoughts are consumed by images of demons and hell. I am positive that I have gone mad. I am unrecognizable from just five months ago.
PLEASE SOMEBODY WHO HAS BEEN HERE AND GOTTEN OUT PLEASE TELL ME YOU GOT OUT!!!!
« Last Edit: January 10, 2017, 12:43:03 am by [Buddie] »
Re: Is there a point where healing is no longer possible?
« Reply #12 on: December 30, 2011, 02:41:00 am »
Unless it’s life threatening and you could do harm to yourself or others do NOT take antidepressants or any mood altering pharmaceuticals. They will continue to wreck your life. You will recover. Change your diet, exercise, adjust your life style but please have faith in your body’s ability to heal. Do not fall back into the destructive hands of the ultra rich big pharma companies.